# SDR AALA20170222013

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 22,302 hours, 8,735 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DFW-ATL FLIGHT ABORTED TAKEOFF ACCOUNT TAKEOFF WARNING HORN ACTIVATED. FLAPS 1, RIM 5.5, SPEED BRAKE DOWN. ACCOMPLISHED FIM 31-51-00. INTERMITTENT FAULT PER FIM. OPERATIONAL CHECK GOOD.
